# SDR CA980421020

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Condition: Failed
- Location: Nr 2
- Component: Vickers
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THROUGH 140 KNOTS, THE NR 2 HYDRAULIC PRESSURE CAUTION LIGHT, THE RUDDER PRESSURE, AND RUDDER FULL PRESSURE CAUTION LIGHTS CAME ON.  ON APPROACH, THE CAUTION LIGHTS WENT OUT.  INVESTIGATION FOUND THE ENGINE DRIVEN PUMP HAD A SPLIT FLANGE.
